Logarithmic Sobolev Inequalities and Concentration of Measure for Convex Functions and Polynomial Chaoses

Volume 53 / 2005

Rados/law Adamczak Bulletin Polish Acad. Sci. Math. 53 (2005), 221-238 MSC: Primary 60E15; Secondary 60B11. DOI: 10.4064/ba53-2-10

Authors

  • Rados/law AdamczakInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8, P.O. Box 21
    00-956 Warszawa 10, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image